You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1977-1978/38/2
On the continuity of certain non-additive set functions
Download
PDF
- On the continuity of certain non-additive set functions
Article
Original scientific text
Title
On the continuity of certain non-additive set functions
Authors
L. Drewnowski
1
Affiliations
Poznań
Colloquium Mathematicum
1977-1978/38/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
243-253
Main language of publication
English
Published
1978
Exact and natural sciences
mathematics